Cried for 2 hours AHHH!

Stella - posted on 01/07/2010 ( 2 moms have responded )

16

19

6

took the baby to get his 2 month shots when he came home he took a nap woke up changed his diaper fed him and burped him then he just started crying and would not stop for 2 hours finally soothed him by holding and walking around ever have this happen.

2 Comments

View replies by

[deleted account]

My son just had his 2 month shots on Monday. They warned me that he would be grumpy for the next day or 2 and to give him some infant Tylenol or Advil to help with the soreness. Did you look at the size of the needle!! Good grief!!! LOL He was fine the whole afternoon until 5 pm hit then the crankiness set in. Let me tell you, my son has a good set of lungs on him...lol. I gave him some of the Tylenol and that seemed helped alot as well has nursing him. and



I'm sorry you and your baby had to go through that. Hopefully it will be better for the 4 month vaccination. If not, try the Infant Tylenol and put a cold wash cloth on the injection sites to help with the soreness.

Teresa - posted on 01/07/2010

213

19

24

Poor baby and poor Mommy! It's so sad when there doesn't seem to be much you can do to calm them down. Did they tell you if you can give him some infant Tylenol? I remember my daughter just wanting to be held and cuddled a lot after her shots...and I know the Tylenol definitely helped her.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms